Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Thick and creamy vaginal discharge. Is it thrush?

I am a 29 year old lady who has never had a boyfriend due to being sexually abused by a family member from the age of 3-12. I have a vaginal discharge which is thick & creamy regularly and have done for years but i am too embarrassed to see a dr about it, I had wondered if it was thrush? but it seems a long time to have it and wondered if it is because of my past. There is no rhyme or reason to it, sometimes it is not there other times it is. It doesnt smell nor causes me pain. It can appear in my underwear or when i go to the loo. Sould I be worried?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The thick and smelly discharge that you are having is likely to be due to a vaginal infection. It can be a bacterial or a fungal infection. A vaginal swab culture is needed for exact diagnosis. You can use cotrimazole pessary available over the counter for relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor